# SDR SIMA20160511003

- Difficulty date: May 11, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 27,663 hours, 23,386 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Malfunctioned
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING ROLL AT APPROX 90 KTS EICAS BAGGAGE DOOR OPEN MSG.  CLEARED DURING ABORT.  FLIGHT CREW PLACARDED BAGGAGE DOOR WARNING SYS MEL 52-05.  R&R BAGGAGE DOOR WARNING REAR MICRO SWITCH.  OPERATIONS CHECKED GOOD IAW AMM 52-76-01.  MEL ITEM RESTORED.
